# SDR MALA030570

- Difficulty date: December 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB HAS DENT AT HS 99.92, FOUND TO BE DELAMINATED. MAINTENANCE REMOVED AND REPLACED RT HORIZONTAL STAB LOWER SKIN AT HS 99, IAW EO NR S55038 DATED 19 DEC 03. REF TO WORK CARD NR 184027 30272, 253007 FOR ADDITIONAL REPAIR INFORMATION.
